# SDR UPS01836913

- Difficulty date: September 10, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER BASE ATTACH POINT RT AFT BUSHING FALLING OUT. REAMED HOLE AND INSTALLED OVERSIZE BUSHING IAW REO G08406.
